# SDR JJBA20130706006

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 29,517 hours, 40,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST AND THIRD CEILING EMERGENCY LIGHTS WILL NOT TEST, PERFORMED OPS CHECK AND CHANGED PS2 AND PS3 EMERGENCY LIGHT BATTERIES.
